Alert archive / Illinois / Tornado Warnings in 2026
Tornado Warning 2, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Mar 10, 2026, 4:47 PM CDT for Livingston County, Illinois. It was in force for 43 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 4:47 PM CDT (21:47 UTC)
- Expired
- Mar 10, 2026, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Livingston County, IL
The radar
The Chicago radar (KLOT), 83 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 4:50 PM CDT | FUNNEL CLOUD | 1 N Pontiac, IL | Live Pontiac web cam shows multiple brief funnel clouds over the north side of Pontiac during the last several minutes. |
| Mar 10, 4:50 PM CDT | TSTM WND DMG | 1 N Pontiac, IL | Garage and dock damaged on 1600 East Road just north of Pontiac. Possible tornado. Relayed via county dispatch. |
| Mar 10, 4:50 PM CDT | TORNADO | 2 Nne Pontiac, IL | Brief tornado touchdown reported north of Pontiac by storm chaser. Location estimated by radar. |
| Mar 10, 4:56 PM CDT | HAIL 2 | 4 Se Odell, IL | 2 inch diameter hail southeast of Odell. Time estimated by radar. Relayed via social media. |
| Mar 10, 4:59 PM CDT | HAIL 4 | 5 N Pontiac, IL | Report from mPING: Grapefruit (4.00 in.). |
| Mar 10, 5:10 PM CDT | HAIL 1.75 | 3 Sw Odell, IL | Relayed via mping. Time estimated by radar. |
| Mar 10, 5:12 PM CDT | HAIL 0.75 | 4 S Dwight, IL | Relayed via emergency management. |
| Mar 10, 5:27 PM CDT | HAIL 4.5 | Campus, IL | Photo shows hail approximately 4.5 inches in diameter. Hail was collected from property near 2700 North Road and 3300 East Road in Campus. Other photo shows hail stone approximately 3.5 inches in diameter. Time estimated by radar. |
| Mar 10, 5:27 PM CDT | HAIL 5.5 | Campus, IL | Photo relayed by broadcast media of a 5.5 inch diameter hailstone that occurred in Campus. |
| Mar 10, 5:29 PM CDT | HAIL 3 | Campus, IL | 3 inch hail reported near Campus. Relayed via mping. Time estimated by radar. |
| Mar 10, 5:30 PM CDT | HAIL 2 | 2 N Campus, IL | Relayed via mping. Time estimated by radar. |
| Mar 10, 5:31 PM CDT | HAIL 3.5 | 2 Ne Campus, IL | Public report of hail up to 3.5 inch diameter near village of Cardiff northeast of Campus. Time estimated by radar. Relayed via social media. |
| Mar 10, 5:32 PM CDT | HAIL 5 | 3 Ne Campus, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:57 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999
WFUS53 KLOT 102147
TORLOT
ILC105-102230-
/O.NEW.KLOT.TO.W.0002.260310T2147Z-260310T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
447 PM CDT Tue Mar 10 2026
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Northeastern Livingston County in central Illinois...
* Until 530 PM CDT.
* At 447 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pontiac, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Odell around 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4084 8868 4098 8869 4110 8825 4087 8825
TIME...MOT...LOC 2147Z 248DEG 28KT 4092 8863
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Donofrio3 follow-up statements
389
WWUS53 KLOT 102158
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
458 PM CDT Tue Mar 10 2026
ILC105-102230-
/O.CON.KLOT.TO.W.0002.000000T0000Z-260310T2230Z/
Livingston IL-
458 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN LIVINGSTON COUNTY...
At 458 PM CDT, a severe thunderstorm capable of producing a tornado
was located southeast of Odell, or 7 miles northeast of Pontiac,
moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Odell around 505 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4088 8863 4099 8863 4110 8825 4087 8825
TIME...MOT...LOC 2158Z 252DEG 27KT 4094 8853
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Donofrio057
WWUS53 KLOT 102209
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
509 PM CDT Tue Mar 10 2026
ILC105-102230-
/O.CON.KLOT.TO.W.0002.000000T0000Z-260310T2230Z/
Livingston IL-
509 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN LIVINGSTON COUNTY...
At 509 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Saunemin, or 9 miles south of Dwight, moving east at
30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Livingston County, including the following locations...
Campus and Emington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4092 8849 4100 8851 4106 8825 4092 8825
TIME...MOT...LOC 2209Z 248DEG 28KT 4097 8843
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Donofrio514 WWUS53 KLOT 102226 SVSLOT Severe Weather Statement National Weather Service Chicago/Romeoville 526 PM CDT Tue Mar 10 2026 ILC105-102235- /O.EXP.KLOT.TO.W.0002.000000T0000Z-260310T2230Z/ Livingston IL- 526 PM CDT Tue Mar 10 2026 ...THE TORNADO WARNING FOR NORTHEASTERN LIVINGSTON COUNTY WILL EXPIRE AT 530 PM CDT... The tornadic thunderstorm which prompted the warning has weakened. Therefore, the warning will be allowed to expire. A severe thunderstorm warning remains in effect for large hail. A Tornado Watch remains in effect until 1100 PM CDT for central Illinois. && LAT...LON 4092 8849 4100 8851 4106 8825 4092 8825 TIME...MOT...LOC 2225Z 248DEG 28KT 4101 8829 $$ Donofrio
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Mar 10, 2:53 PM CDT, 1 hour 54 minutes earlier. Its key messages:
- Severe thunderstorms are expected this afternoon and evening, with the potential for very large hail, damaging winds and tornadoes (some strong).
- Potential for heavy rain and localized flash flooding this afternoon into Wednesday morning.
- Small potential for damaging winds continuing into Wednesday morning across our far south and east.
- Possible very strong winds (45+ mph) Thursday night/Friday.
Area forecast discussion, Mar 10, 2:53 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
253 PM CDT Tue Mar 10 2026
.KEY MESSAGES...
- Severe thunderstorms are expected this afternoon and evening,
with the potential for very large hail, damaging winds and
tornadoes (some strong).
- Potential for heavy rain and localized flash flooding this
afternoon into Wednesday morning.
- Small potential for damaging winds continuing into Wednesday
morning across our far south and east.
- Possible very strong winds (45+ mph) Thursday night/Friday.
&&
.DISCUSSION...
Issued at 253 PM CDT Tue Mar 10 2026
Through Wednesday...
Early this afternoon, an awfully sharp frontal boundary is
draped across the area from a roughly Pontiac to Kankakee to
Rensselaer line. North of the front, we find cool northerly
winds and temperatures in the 40s. Meanwhile across our south,
temperatures are in the middle and upper 70s with dewpoints into
the lower 60s. This front is tied to a broad center of low
pressure pushing into southwestern IA. On the eastern flank of
this wave, a shortwave low- to mid-level impulse is scooting
from western into northern IL which will act as the trigger for
our initial chances for severe weather today.
18Z RAOB from DVN depicts steep mid level lapse rates within
resident EML plume and a rather formidable capping inversion. an
18Z balloon from ILX shows recorded over 2,000 J/kg of weakly-
capped surface based CAPE. Latest SPC mesoanalysis depicts a
reservoir of MLCAPE over central and extending into northern IL
and CIN steadily decreasing. Since late this morning, there's
been a wide expansion of stratocumulus over central and north-
central IL beneath the capping inversion in the open warm
sector. And as of 2 PM, some congestus was noted west of the CWA
and regional radar shows showers have recently been pulsing
southeast of the Quad Cities.
A very close eye will be kept on the evolution of these
initial radar echoes southeast of the Quad Cities in the next
few hours, as they may develop into the first storms of the
day. Large scale forcing isn't great early on this afternoon,
but will be aided by the passing of this shortwave and soundings
from SPC mesoanalysis suggest the cap is becoming rather
fragile upstream and even weaker with eastward extent into our
southern CWA. All severe hazards would be possible with any
storms that develop along and south of the front early this
afternoon with over 2,000 J/kg of MLCAPE extending into our
south, 50 to 60 kt of effective shear, and long, veered low
level hodographs favoring supercell updrafts. Damaging winds and
large hail, while too favored closer to and south of the front,
will also be possible with any storms that develop and track
north of the boundary where the low levels will remain stable.
During the late afternoon into early evening, an expansive SSW
LLJ will strengthen considerably across IL and nose into
northern IL. This will bring a notable uptick in moist upglide
and large scale forcing around the area. As a result, convection
is anticipated to blossom over the area toward early evening
with the highest coverage of storms expected near and south of
the front. South of the front, the low-level wind profile will
become increasingly curved, which will drive up the strong
tornado potential. Modeled SRH is maximized south of the front
after 23Z. For these reasons, the late afternoon through early
evening period defines the window of highest concern from a
significant tornado perspective.
Damaging to destructive straight line winds will be moreso
favored with storms along and south of the front where a lack of
low level stability will make it far easier for such winds to
be drawn to the surface, but damaging winds are certainly a
concern with any storms around the area. The large hail threat
is active basically area-wide including with any storms that
track north of the front with substantial mid level shear and
instability overspreading the CWA. The biggest hail concerns are
too favored closer to the surface boundary, but extends north
across most of the Chicago metro area.
Storms will be capable of producing heavy to torrential
downpours and localized flash flooding may occur with any given
storm. Flooding concerns are highlighted on either side of the
front where we expect the overall highest storm coverage and see
the highest potential for training or regularly recurring
convection along the boundary. Basically all available
deterministic guidance resolves at least a county-wide swath of
1-2" QPF near or on either side of I-80 through the end of the
event. Accordingly, made the decision to hoist a Flood Watch for
areas near and north of I-80. Will need to keep a close eye on
storm evolution into tonight and continued convective chances
overnight to possibly consider an expansion into our southern
counties, but initial flooding concerns aren't quite as high
down in these parts, especially given the largely rural
landscape.
Taken altogether, any storm this afternoon an evening may
produce destructive hail larger than 2 inches in diameter,
damaging winds, flash flooding and, if close to the warm front,
strong tornadoes.
The elongated center of the surface low will stretch across the
area tonight with stable low level air immediately in its wake.
This should shunt the strong storm and heavy rain potential
after midnight to areas along and southeast of the low track,
which equates to areas south of I-80. However, occasional
showers and storms may very well continue across northern IL
through much of the overnight. The severe threat could linger
into the overnight across our southern counties where greatest
forcing and instability will be focused, but stabilizing low
level air and decreasing low level shear should have the tornado
threat winding down late evening into the overnight. Hail and
damaging winds would be the primary concern with continued
convection into the overnight down south, but showers and
largely sub-severe convection are expected.
A trailing wave will lift into northern IL very late tonight
into early Wednesday which will provide additional, likely
widespread showers for the better part of Wednesday while the
synoptic system and cold front make their way out of the region.
There's a signal for some wintry mix or snow showers to develop
across our north in the cold advection, but no accumulations or
wintry impacts are anticipated. Temperatures will be cooling
during the daytime tomorrow around much of the area in the wake
of the cold front with afternoon temperatures progged in the 30s
and 40s.
Doom
Wednesday night through Tuesday...
It looks like we'll get a bit of a break Wednesday night into
Thursday as high pressure shifts off to our south. Noting some
potential for fairly deep mixing Thursday afternoon and for RH
values to fall around or under 30 percent with breezy westerly
winds. Given the rain forecast over the next 24 hours, this
doesn't currently look like an elevated fire threat.
Thursday night into Friday, a robust surface low (mid 980s mb)
is forecast to track to our north, roughly across the Door
Peninsula and across northern lower Michigan. Noting a huge low-
level mass response in the guidance, with 850 mb winds near 70
knots advertised across the guidance suite. While some low cloud
cover and at least spotty light precipitation (rain) will be
possible, deeper-than-typical mixing during the late overnight
hours into Friday morning may yield a significant increase in
winds and gusts. Concerningly, latest GFS soundings show roughly
50 knot boundary layer mean winds during this time frame, with
even steeper lapse rates developing after daybreak Friday in the
cold advection regime. Have increased winds and gusts a bit
with this forecast package above the NBM-delivered values, but
suspect things remain notably underdone at this time. At this
time, can't rule out high wind warning type winds and gusts into
Friday morning given the latest model trends.
Winds will ease sharply Friday evening as high pressure again
builds across the region. There may be some additional precip
chances towards the Saturday night - Sunday morning timeframe
as mid-level frontogenesis intensifies in advance of the next
disturbance, although the latest guidance suggests most of this
activity may end up shifting largely north of the region.
Thereafter, global deterministic and ensemble guidance suggest
the potential for yet another robust surface low spinning up in
the general vicinity on Sunday and into Sunday night. A much
colder airmass bottled up to the north looks like it'll get
dislodged with this feature and surge across our area during
this timeframe. While model variability remains somewhat high at
this juncture, can't totally rule out old man winter making
another return to the region with some snow potential into early
Monday morning.
Carlaw
&&
.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 106 PM CDT Tue Mar 10 2026
Aviation forecast concerns for the 18Z TAFs:
- IFR/LIFR ceilings through Wednesday morning, with occasional
IFR/MVFR vis in fog/rain. Improvement to MVFR Wednesday
afternoon.
- Period of TSRA mainly this evening. Low confidence in TS as
early as ~21Z, higher confidence after 00Z. A few strong to
severe storms possible with hail/wind. Greatest thunderstorm
potential shifts south/southeast of terminals after 06Z.
- Northeast winds 10-15 kt become north-northwest predawn
Wednesday and northwest around daybreak. Gusts 25+ kts by
afternoon.
Surface cold front has pushed south of the terminals as of
midday. Northeast winds and extensive IFR (LIFR at GYY) ceilings
behind the front will linger this afternoon, though may try to
briefly improve to lower-end MVFR. Some fog continues to reduce
vis at RFD and off the lake at GYY and will likely persist in
these locations. The frontal zone will become nearly stationary
along/just south of the I-80 corridor later this afternoon, and
is expected to become the focus for shower and thunderstorm
development into tonight. Various model guidance depicts
development of SHRA/TSRA as early as 21Z in the vicinity of the
terminals this afternoon, though confidence in coverage is
fairly low at this time and have elected to maintain prob30
mention in the 21Z-24Z period. Confidence increases in higher
coverage from 00Z on however, ahead of an approaching mid- level
disturbance and associated surface wave along the front. While
the highest probability of severe TS will generally be
along/south of the aforementioned stationary front (south of the
terminals), storms north of the boundary may still be capable
of producing isolated large hail and damaging winds. Current
high-res model trends indicate the greatest storm coverage
would shift south/southeast of the Chicago area after 05-06Z or
so. SHRA will likely continue in some fashion through daybreak
Wednesday (with a low by non-zero TS chance through perhaps
08-10Z).
Winds will shift northwest Wednesday morning as the surface low
pressure wave moves off to the east of the area and the cold
front begins to push off to the southeast. Speeds/gusts increase
by midday as low-level colder air spreads in, with gusts in the
25+ kt range during the afternoon. IFR cigs should gradually
rise to MVFR during this time, and while dry in the TAFs there
is a chance of some spotty lingering SHRA.
Ratzer
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through late tonight for ILZ012-ILZ013-ILZ019-
ILZ020-ILZ021-ILZ023-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-
ILZ108.
IN...Flood Watch through late tonight for INZ001-INZ002.
LM...Small Craft Advisory until 4 AM CDT Thursday for Winthrop
Harbor to Northerly Is. IL.
Small Craft Advisory from 10 AM Wednesday to 4 AM CDT Thursday
for Northerly Is. to Gary IN.
Dense Fog Advisory until 10 PM CDT this evening for the IN
nearshore waters.
Small Craft Advisory from 10 AM Wednesday to 10 AM CDT
Thursday for Gary to Burns Harbor IN-Burns Harbor to
Michigan City IN.
&&
Visit us at weather.gov/chicagoHazardous weather outlook, Mar 10, 3:01 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
301 PM CDT Tue Mar 10 2026
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-112015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
301 PM CDT Tue Mar 10 2026 /401 PM EDT Tue Mar 10 2026/
This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Level 4 of 5 Tornado Risk mainly near/south of I-80.
Level 3 of 5 Large Hail Risk...up to 2 inches in diameter.
Level 2 of 5 Damaging Wind Risk...up to 70 mph.
Elevated Flooding Risk.
DISCUSSION...
Severe thunderstorms will develop late this afternoon through
this evening, as a surface front resides along or just south of
the Interstate 80 corridor. The threat for large damaging hail,
damaging winds, and strong tornadoes exists along and south of
this front. Meanwhile, areas north of the front have the threat
for large damaging hail and localized damaging winds. The severe
weather threat may continue through tonight, particularly south of
I-80.
Locally heavy rainfall will also accompany these storms through
early Wednesday morning, and this may lead to localized flash
flooding.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday morning...
Limited Thunderstorm Risk east of I-57 and south of I-80.
Thursday night and Friday...
Elevated Non Thunderstorm Wind Risk.
DISCUSSION...
A period of strong winds, potentially gusting over 45 mph, is
possible Thursday night into Friday.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east at 30 to 40 mph.
LMZ740>745-112015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
301 PM CDT Tue Mar 10 2026
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Hazardous conditions for small craft.
Significant Thunderstorm Risk...with an associated:
Thunderstorm Waterspout Risk
Level 2 of 5 Thunderstorm Wind Gust Risk...up to 50 knots.
Level 3 of 5 Hail Risk...up to 2 inches in diameter.
Elevated Fog Risk.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Hazardous conditions for small craft are likely.
Limited Thunderstorm Risk.
Thursday night and Friday...
Gale force winds are possible.
Saturday through Monday...
Hazardous conditions for small craft are likely.
KJB
Visit us at www.weather.gov/chicagoIn the hours before
Local storm report, Mar 10, 4:23 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
423 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM Hail Flanagan 40.88N 88.86W
03/10/2026 M1.00 Inch Livingston IL Public
Quarter size hail reported in Flanagan.
Relayed via broadcast media.
&&
WSLThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:41 AM CDT | Dense Fog Advisory | LOT | Boone, DeKalb, Kane, Lee, McHenry, Ogle and 1 more | 8 hr |
| Mar 10, 3:07 AM CDT | Small Craft Advisory | LOT | 55 hr | |
| Mar 10, 10:25 AM CDT | Marine Dense Fog Advisory | LOT | 11 hr | |
| Mar 10, 12:04 PM CDT | Flood Watch | LOT | Cook, DuPage, Grundy, Kane, Kankakee, Kendall and 2 more | 13 hr |
| Mar 10, 4:07 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 53 min |
| Mar 10, 4:32 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, LaSalle | 43 min |
| Mar 10, 4:45 PM CDT | Severe Thunderstorm Warning | LOT | Livingston | 45 min |
| Mar 10, 5:03 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Will | 57 min |
| Mar 10, 5:19 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee | 41 min |
| Mar 10, 5:30 PM CDT | Severe Thunderstorm Warning | LOT | Livingston | 15 min |
| Mar 10, 5:41 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 53 min |
| Mar 10, 5:45 PM CDT | Special Marine Warning | LOT | 70 min | |
| Mar 10, 6:02 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee, Will | 58 min |
| Mar 10, 6:09 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee | 66 min |
| Mar 10, 6:16 PM CDT | Tornado Warning | LOT | Kankakee | 44 min |
| Mar 10, 6:45 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee, Will | 75 min |
| Mar 10, 6:55 PM CDT | Tornado Warning | LOT | Kankakee | 35 min |
| Mar 10, 6:59 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee, Ogle | 20 min |
Nearby
Tornado Warnings in Illinois, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.